Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Integral representations of invariant measures

Author: Ashok Maitra
Journal: Trans. Amer. Math. Soc. 229 (1977), 209-225
MSC: Primary 28A65
MathSciNet review: 0442197
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we prove, under suitable conditions, several representation theorems for invariant measures arising out of the action of a family of measurable transformations $ \mathcal{J}$ on a measurable space $ (X,\mathcal{A})$. Our results unify and extend results of Farrell and Varadarajan on the representation of invariant measures.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 28A65

Retrieve articles in all journals with MSC: 28A65

Additional Information

Keywords: Measurable transformations, invariant measures, extreme points, sufficient $ \sigma $-fields, representability
Article copyright: © Copyright 1977 American Mathematical Society